MathSciNet Relay Station
MathSciNet bibliographic data
MR2498366 34A12 (26A33)
Zhou, Yong Existence and uniqueness of solutions for a system of fractional differential equations. Fract. Calc. Appl. Anal. 12 (2009), no. 2, 195–204.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement